# SDR ASAA2023041442876

- Difficulty date: April 14, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 56,872 hours, 17,020 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 16MYMD
- Condition: Intermittent
- Location: Flight Deck
- Part time: 54,343 hours, 18,050 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT COURSE INDICATOR DIGITS FROZEN/ INTERMITTENT KNOB IS TURNED. GROUNDED - YES. REMOVED AND REPLACED DFGC MODE CONTROL PANEL PWER B737-800 AMM 22-11-34.
